About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 380910, 5 pages
http://dx.doi.org/10.1155/2014/380910
Research Article

Unicity of Entire Functions concerning Shifts and Difference Operators

Institute of Applied Mathematics, South China Agricultural University, Guangzhou 510642, China

Received 29 October 2013; Revised 17 December 2013; Accepted 19 December 2013; Published 3 February 2014

Academic Editor: Zong-Xuan Chen

Copyright © 2014 Dan Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dan Liu, Degui Yang, and Mingliang Fang, “Unicity of Entire Functions concerning Shifts and Difference Operators,” Abstract and Applied Analysis, vol. 2014, Article ID 380910, 5 pages, 2014. doi:10.1155/2014/380910